# SDR ASAA2022041738058

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737
- Aircraft serial: 60580
- Aircraft time: 26,144 hours, 8,119 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT  GROUNDED - YES. RAN QRH AND OVHT LIGHT STAYED EXTINGUISHED. REF ASA 737NG QRH.
